Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of the Grauert direct image theorem


Author: R. Levy
Journal: Proc. Amer. Math. Soc. 99 (1987), 535-542
MSC: Primary 32C35; Secondary 32C15, 46G20, 46M20
DOI: https://doi.org/10.1090/S0002-9939-1987-0875393-5
MathSciNet review: 875393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of the Grauert direct image theorem based on methods of functional analysis is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C35, 32C15, 46G20, 46M20

Retrieve articles in all journals with MSC: 32C35, 32C15, 46G20, 46M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0875393-5
Keywords: Parameterized complex, Koszul complex, coherent sheaf
Article copyright: © Copyright 1987 American Mathematical Society